# SDR AWXA9600696

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7806 - DURING ROUTINE MAINTENANCE CHECK, FOUND CRACK AT 4TH HOLE FORWARD FROM PRESSURE BULKHEAD AT BS 727, STRINGER 18A.  PERFORMED REPAIR IAW, ER 2-53-15-52, TCO-PAN-96-1622RR AND 8110-3.  (M)
